# SDR 2005FA0000443

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: General aviation
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Motor
- Part number: 2300626020
- Condition: Intermittent
- Location: Indicator
- Component: Attitude Direct, Collins, ADI85A
- Component part number: 6224808002
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE MOTORS HAVE HIGH RESISTANCE BETWEEN THE BRUSHES AND ARMATURE OF THE MOTOR. THIS CAUSES THE MOTOR TO STICK INTERMITTENTLY, CAUSING A FALSE ATTITUDE DISPLAY IN THE COCKPIT.  CREW REPORTED ON CLIMB OUT, THE ADI DISPLAYED AN ATTITUDE FLAG.  PITCH AXIS DID NOT RESPOND TO THE ATTITUDE CHANGE.
